# SDR TWAA0011001

- Difficulty date: July 12, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Aircraft time: 60,393 hours, 15,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59123
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE BY THE FIRST CLASS CLOSET.  REPLACED THE LIGHT STRIP.  CHECK-C 6-25-00 LAX.
